MAUDE Adverse Event Report: BECTON DICKINSON BD MULTI-PURPOSE SHARPS CONTAINER NESTABLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD MULTI-PURPOSE SHARPS CONTAINER NESTABLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305343
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd multi-purpose sharps container nestable was missing label.The following information was provided by the initial reporter: this is a report about a missing label of sharps collector.According to the customer's report, there was no label affixed to the base for one product.
 
Additional Manufacturer Narrative
Device expiration date: na.Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The manufacturing location for this product is flextronics.This site is an oem manufacturing site.(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary according to the dhr review process, the result showed there were no issues reported as missing label during the manufacturing process for the lot number reported (1307948).Also, a review of the ncmr¿s was performed; the result showed there was only one ncmr reported for the same issue and part number throughout the last twelve months.The actual sample is unavailable for investigation.Photos are provided for verification.According to the evidence received showing the lack of label in the base and within the report mentioning that one product had no product label affixed to the base we can identify this issue as a failure mode related to the manufacturing process due to process omission at the time to perform the relabeling process.Based on this investigation, it was determined that this failure mode is related to the manufacturing process since the lack of label would be an omission error during reprocessing material at the time to detect damaged label through the conveyor.The current manufacturing process was reviewed and it was found as capable of detecting missing label and that improvement actions have been implemented within the process and documented under the capa.However, based on the lot number provided, it¿s confirmed that this product was manufactured before these implementations (november 3, 2022).Quality alert was posted within the process in order to make aware all the people involved in the manufacturing process of this product.All the complaint information was also captured for tracking and trending purposes.H3 other text : see h10.

Brand Name
BD MULTI-PURPOSE SHARPS CONTAINER NESTABLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15999835
Report Number2243072-2022-02171
Device Sequence Number6655852
Product Code FMI
UDI-Device Identifier00382903053438
UDI-Public(01)00382903053438
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305343
Device Lot Number1307948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown